# SDR SWAA2022120177074

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 49,266 hours, 29,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN RT OVERWING FOUND BROKEN.  R & R THE EMERGENCY LIGHT ASSY IAW MM 33-51-01. OPS CHECKED GOOD IAW MM 33-51-00.
